Opuscula Math. 28, no. 1 (2008), 83-92

 
Opuscula Mathematica

Stability of the equation of homomorphism and completeness of the underlying space

Zenon Moszner

Abstract. We prove that all assumptions of a Theorem of Forti and Schwaiger (cf. [G. L. Forti, J. Schwaiger, Stability of homomorphisms and completeness, C. R. Math. Rep. Acad. Sci. Canada 11 (1989), 215–220]) on the coherence of stability of the equation of homomorphism with the completeness of the space of values of all these homomorphisms, are essential. We give some generalizations of this theorem and certain examples of applications.

Keywords: functional equation, stability of equations of homomorphisms, superstability, complete vector spaces.

Mathematics Subject Classification: 39B82, 39B62.

Full text (pdf)

  • Zenon Moszner
  • Pedagogical University of Cracow, Institute of Mathematics, Podchorążych 2, 30-084 Cracow, Poland
  • Received: 2005-07-14.
  • Revised: 2007-04-07.
  • Accepted: 2007-05-25.
Opuscula Mathematica - cover

Cite this article as:
Zenon Moszner, Stability of the equation of homomorphism and completeness of the underlying space, Opuscula Math. 28, no. 1 (2008), 83-92

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.